Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12507
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Uniqueness of the Newman-Janis algorithm in generating the Kerr-Newman metric
Author: Drake, S.
Szekeres, P.
Citation: General Relativity and Gravitation, 2000; 32(3):445-457
Publisher: Kluwer Academic/Plenum Publ
Issue Date: 2000
ISSN: 0001-7701
1572-9532
RMID: 0001001376
DOI: 10.1023/A:1001920232180
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.